Pain pian go away

I would love just one day pain free so much help think I need putting down hate this stupid horrid condition so much wonder if I could have a body transplant lol how does everyone else cope with high pain,low energy I'm on gabpenten 4x500 mg 3 times a day,2 tramadol 4 times a day,naproxen 2 a day morphine this is everyday all day all year please some one put me down

10 Replies

oldestnewest
  • Hi. Yes this pain stuff is very very tough, I've got the "t-shirt" & I have had the darn thing since 2005. I'm also on Gabapentine 300mg twice a day, Oxcarbazipine 150mg twice a day, Amantadine, Amytriptline 50mg three times in the evening. I was on Morphine Patches but they have now put me on Buprenorphinum 20mg's every 4 day's. I know things are difficult at the moment but we have too stay strong together !!!! Please contact me if that will help ???

  • Steve are you having the Butrans 20mgs every 4 days when it says on the pack for 7 days ?

    Jen

  • Hi Jen. Yes they are every 4 days - very strange at 1st not good with these things since my Stroke. Mind you I have a long list but they don't get in my way. No they are easy really, they have get the days printed on the back off the box. My current days are Weds mourning & Sun evening so you just mark the box on the back. Mind you my GP would only give me one box at a time, they only have 4 per box so I had been going backwards & forwards like a yo yo. But I soon sorted that out yesterday on my medication appointment so she now knows I need 2 boxes per month.

    Please let me know if I can help you further ??

    Steve.

  • I'm on Butrans patch one 15mgs they only last 4 days I'm only allowed 1 pack every 4 weeks. I should say 2 packs one 5 mcg & 10 mcg . I put in for them early each month!

    Jen x

    Ps I think it's good that your doc realises the pain killing effect does not last Steve

  • Really sorry to hear about your experience.

    What is your primary condition?

    Have you had a review recently - from your med team or a Pain Clinic?

    It is awful to be in such pain as to want to end your life- I have been there when I was trying to come off Fentanyl patches by myself after a spinal reconstruction.

    If you are in such pain , you need urgent help- either from your Dr or go into ER at your hospital.

    I really hope you get the help you urgently need.

    Hang in there. All the very best.

  • One day without pain would be wonderful but if like me you have irreversible nerve damage you know this will never happen. I've lived with severe stinging pain in my hands following surgery for cervical stenosis for five years.

    I stopped taking all medication as they offered no pain relief and so it seemed pointless to continue.

    Although the pain level is horrendous I feel so much healthier without the drugs damaging my body and I have more energy.

    For me the only way to cope with the constant pain is to try to focus on other things outside of myself.

    I don't have much contact now with people but I am fascinated with politics and nature and literature. I read, watch television, listen to the radio. If you can try to concentrate on things away from the pain it could help.

    What condition are you suffering from.

    Bon courage

  • Oh dear I know how you feel- sometimes people say how well I look!!! I find I get quite lonely because I know I can't join in- sometimes I really just enjoy and overdo things- then spend a few days in bed recovering!! I have managed to reduce some morphine very very slowly so am not in such a fog. I've been taking it for too many years. Maybe you can see your GP or pain clinic to adjust all your meds if they're not working? It's worth a try- so tread gently and take care:)

  • Thanks -it seems very difficult to have any support from GP-one appointment a month and no empathy. I am going to ask to be referred again to the pain clinic. So heres hoping..........

  • I feel pretty much the same as you hun. I have Neuropathy in both my feet and hands as well as other health problems. The pain is horrendous!! I take both Gabapentin and Tramadol as well as Paracetamol.

    The meds make me feel like a zombie, always nodding off at different times, I do try to fight that feeling as much as I can though. I get body jolts, side effect of the Gabapentin, I hate those, also I have put around 3 stone on since going on them, that is the worst side effect. They do take the edge off my pain though, but I would love to just be healthy and pain free again.

  • I don`t think ANYBODY understands what it`s like to live in constant chronic pain only those who do. I don`t moan about this pain to my family and friends and I know they don`t understand when I have to refuse to join in with things they do, I`d love to but it`s hard when your in this pain. I don`t make plans to meet up with people because I don`t know how I will feel from one day to the next so like someone else I have started to isolate myself, I don`t like it I was such a fun loving person. I am waiting to see a Clinical Psychologist in pain management. It`s a 6 week course, someone I know has done the course and they said they got a lot out of it so I am waiting and hoping I hear soon.

You may also like...